Pristiq And Shortness Of BreathUpdated
I’ve been on Pristiq for about a year going from 50 mg up to 100. I’ve been having issues with shortness of breath but it’s gotten much worse and I made an appt with a cardiologist after my regular dr didn’t find anything. I had gotten to where I was seriously out of breath walking from the front room if my house to the back. In the meantime, totally unrelated I have been weaning off of the pristiq because of a severe sweating problem that was no longer tolerable. I’ve realized that after being down to 50 mg, one tab every third day, my breathing issue is much, much better. Could it be the pristiq that was causing the problem and has anyone else had this issue?
According to FDA reports, Pristiq has been known to cause trouble breathing, as a side effect, as well as other cardiovascular issues, such as sustained high blood pressure, coronary occlusion, and palpitations.
So yes, there is a chance that it caused your issue, and tapering off might have helped.
Are you on any other medications?
Did the cardiologist find anything?
I have been taking Brilinta for since the last week in April, the normal 2 times daily tablets. I have developed a sever...3 REPLIES
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in...10 REPLIES
Since being on Vimpat, I have gotten shortness of breath (SoB), when ever I do any exercise, walking 3 blocks required a...1 REPLY
My boyfriend began taking Eliquis in March for AFIB. (He is 68.) Right away he wasn't himself. He gets short of brea...75 REPLIES
I had a PE two years ago, and was put on Xarelto, once I started my normal everyday things again and felt stronger I wou...2 REPLIES
I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effe...2 REPLIES
I have been taking losartan for a few months and i am experiencing shortness of breath, swollen nasal passages and dry t...3 REPLIES
I have been taking clonidine for two weeks and have shortness of breath. I run up the stairs and can barely breathe. Is ...2 REPLIES
My first ferinject last year made me feel amazing. But 11 days after the last one and I’m very dizzy, shortness of...1 REPLY
I am having shortness of breath and swelling in my left foot. Could these be side effects of my medication? ## What medi...2 REPLIES